# SDR 9JLA2022071238675

- Difficulty date: June 30, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N24GU
- Make and model: Lear 60LEAR
- Aircraft serial: 60015
- Aircraft time: 10,979 hours, 9,117 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 5435005028
- Part serial: 046
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED AN AMBER PITCH TRIM ANNUNCIATOR ILLUMINATED IN CRUISE FLIGHT WHILE TRIMMING. THE MAINTENANCE PROVIDER TROUBLESHOT AND DETERMINED A FAULT WITH THE STAB ACTUATOR WAS REMOVED AND REPLACED WITH AN AS REMOVED UNIT PER THE AMM. OPS CHECKS WERE COMPLETED AND FOUND TO BE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
